On trigonometric polynomials spanned by characters of unitary representations.
Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 259-277
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite dimensional, continuous, irreducible, unitary representations, irreducible unitary representations, almost periodic functions, almost everywhere, trigonometric polynomials, topological groups
@article{AM2_1992__44_1_137497,
author = {Zbigniew Gajda},
title = {On trigonometric polynomials spanned by characters of unitary representations.},
journal = {Aequationes mathematicae},
pages = {259--277},
year = {1992},
volume = {44},
number = {1},
zbl = {0765.39007},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137497/}
}
Zbigniew Gajda. On trigonometric polynomials spanned by characters of unitary representations.. Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 259-277. http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137497/